Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 4, Issue 7 (2014)

Research Article

Pages: 723 - 730

The Jordan canonical form of homogeneous linear mappings

Hang Xu, Xiaoting Yan, Lu Wang and Longfei Chen

Research Article

Pages: 731 - 736

On (α, β, γ)-derivations of Lie color algebras

Bing Sun

Research Article

Pages: 737 - 740

A Different Proof of the Beta Function

Charng-Yih Yu

Research Article

Pages: 741 - 746

Generalizations of Parallelogram law in Hilbert C*-modules

Bahram Dastourian

Research Article

Pages: 747 - 753

Generalized Dunkl-Williams inequality

Bahram Dastourian, Khodarahm Marzban and Nasiballah Mohammadi

Research Article

Pages: 755 - 768

Existence And Regularity Of Solutions To Nonlinear Elliptic Equations Without Sign Condition

Jaouad IGBIDA, Ahmed JAMEA and Abderrahmane EL HACHIMI

Research Article

Pages: 769 - 780

A new characterization of L2(2m) by nse

Yong Yang and Haiyan Zhan

Research Article

Pages: 787 - 793

Optimal Inequalities for Seiffert and Kr(a, b) Means

Shaoqin Gao

Research Article

Pages: 795 - 797

A Brief Introduction to Hyper Orlicz Functions

E.Safaee

Research Article

Pages: 799 - 801

A Riemannian Mean Inequality

Jian Shi

Top